# SDR CALA2022022100454

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 107,761 hours, 11,097 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 140W92512
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-11-02 SUPPORT TASK EA 5310-06900 OP4 REV D FUSELAGE BS 1035 R/H BUILT-UP UNDERWING LONGERON FOUND 1EA CRACK AT FIRST LAYER (COUNT FROM I/B) PLEASE PRINT AND ACCOMPLISHED EA 5310- 06900 OP 4 TRANSFER REF. NON-ROUTINE HX NRC WO.535988 AND ORIGINATED BY EMP NO. V924736 FUSELAGE BS 1035 R/H UNDERWING LONGERON REPLACEMENT GAP 2 ACCOMPLISHED AS PER EA 5310-06900 REV D OP 14 SEQ 1069 REF WORK DETAIL CR.538156 WORK ACCOMPLISHED BY MECHANIC V924736 INSPECTED BY V897470 INSPECTED BY HX185167, APPROVED.
